# SDR DALA2022030701451

- Difficulty date: March 4, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N368NW
- Make and model: Airbus A320-212
- Aircraft serial: 996
- Aircraft time: 66,002 hours, 30,461 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3268 CRACK INDICATION WAS FOUND IN CONTINUITY FITTING LH SIDE LOCATED ON FRAME 2 IN COCKPIT. CORRECTIVE ACTION: COMPLIED WITH ER/A 596680-14 REV ORIGINAL. (2144118)
